# SDR SWAA2023092601361

- Difficulty date: September 15, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HAS CRACKED BAFFLE AT R/H SIDE BETWEEN STA550A AND 500B AFT CORNER RBL 23<[01] REMOVED AND REPLACED BAFFEL BS 500A-500B IAW SRM 51-40-02-0G-0DWD 143A7505 REV B;[02] VERIFIED STEP 1 AUDIT CW
